Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 36, NWS Pueblo, CO

June 6, 2014Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2014, 12:45 PM MDT for Las Animas County, Colorado. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 12:45 PM MDT (18:45 UTC)
Expired
Jun 6, 2014, 1:30 PM MDT
In force
45 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 138 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 12:56 PM MDTHAIL 21 Wsw Boncarbo, CO
Jun 6, 1:32 PM MDTHAIL 1.754 Nnw Trinidad, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 12:38 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.8 hours before the alert went out and 305 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-361 J/kg
Mixed-layer LCL
2807 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

004 
WUUS55 KPUB 061845
SVRPUB
COC071-061930-
/O.NEW.KPUB.SV.W.0036.140606T1845Z-140606T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1245 PM MDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 130 PM MDT

* AT 1245 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BONCARBO...
  OR 12 MILES WEST OF TRINIDAD...MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TRINIDAD...AGUILAR...COKEDALE...BONCARBO...GULNARE AND HOEHNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3711 10474 3726 10489 3759 10443 3725 10418
TIME...MOT...LOC 1845Z 236DEG 26KT 3724 10472 

HAIL...1.00IN
WIND...60MPH

$$

PGW
3 follow-up statements
793 
WWUS55 KPUB 061858
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1258 PM MDT FRI JUN 6 2014

COC071-061930-
/O.CON.KPUB.SV.W.0036.000000T0000Z-140606T1930Z/
LAS ANIMAS CO-
1258 PM MDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MDT
FOR SOUTHWESTERN LAS ANIMAS COUNTY...

AT 1258 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BONCARBO...OR
8 MILES NORTHWEST OF TRINIDAD...MOVING EAST AT 25 MPH.

HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TRINIDAD...AGUILAR...COKEDALE...BONCARBO...GULNARE AND HOEHNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3712 10470 3728 10486 3759 10443 3725 10418
TIME...MOT...LOC 1858Z 256DEG 20KT 3722 10464 

HAIL...1.50IN
WIND...60MPH

$$

PGW
306 
WWUS55 KPUB 061910
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
110 PM MDT FRI JUN 6 2014

COC071-061930-
/O.CON.KPUB.SV.W.0036.000000T0000Z-140606T1930Z/
LAS ANIMAS CO-
110 PM MDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MDT
FOR SOUTHWESTERN LAS ANIMAS COUNTY...

AT 109 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TRINIDAD...
MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TRINIDAD...AGUILAR...COKEDALE...BONCARBO...GULNARE AND HOEHNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3712 10470 3728 10486 3759 10443 3725 10418
TIME...MOT...LOC 1909Z 266DEG 24KT 3721 10456 

HAIL...1.00IN
WIND...60MPH

$$

PGW
245 
WWUS55 KPUB 061918
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
118 PM MDT FRI JUN 6 2014

COC071-061930-
/O.CON.KPUB.SV.W.0036.000000T0000Z-140606T1930Z/
LAS ANIMAS CO-
118 PM MDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MDT
FOR SOUTHWESTERN LAS ANIMAS COUNTY...

AT 117 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TRINIDAD...
MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TRINIDAD...COKEDALE AND HOEHNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3714 10463 3733 10471 3739 10428 3725 10418
TIME...MOT...LOC 1917Z 259DEG 33KT 3721 10451 

HAIL...1.00IN
WIND...60MPH

$$

PGW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 11:03 AM MDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 6, 11:03 AM MDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1103 AM MDT FRI JUN 6 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 517 AM MDT FRI JUN 6 2014

...SEVERE WEATHER EXPECTED AGAIN THIS AFTERNOON AND EVENING...

CURRENTLY...A DISTURBANCE IN THE WESTERLY FLOW ALOFT IS CURRENTLY
TRACKING EAST ACROSS NORTHEAST COLORADO.  AT THE SURFACE...LOW LEVEL
EASTERLY FLOW CONTINUES TO BRING MOISTURE ACROSS THE PLAINS.  A FEW
SHOWERS AND THUNDERSTORMS CONTINUE OVER NORTHERN PUEBLO...NORTH INTO
EL PASO COUNTY EARLY THIS MORNING.  RADAR IS ALSO STARTING TO
INDICATING SHOWERS AND THUNDERSTORMS DEVELOPING OVER NORTHERN NEW
MEXICO...INTO FAR SOUTHEAST COLORADO.  THE MAIN THREATS EARLY THIS
MORNING WILL BE SMALL HAIL AND BRIEF HEAVY RAINFALL.  MOST HIGH RES
MODEL GUIDANCE DISSIPATES THIS SHOWER AND THUNDERSTORM ACTIVITY BY 8
AM AS THE UPPER LEVEL DISTURBANCE MOVES EAST INTO KANSAS.

TODAY...WESTERLY FLOW ALOFT WILL CONTINUE WITH ANOTHER SHORTWAVE
DISTURBANCE MOVING ACROSS SOUTHERN COLORADO BY THIS AFTERNOON.  LOW
LEVEL FLOW WILL TURN SOUTHERLY BY MID MORNING WITH MOISTURE
REMAINING POOLED ACROSS THE EASTERN PLAINS.  MODEL GUIDANCE SUGGESTS
CAPE VALUES AROUND 2500 J/KG BY 18Z.  MOST HIGH RES MODEL GUIDANCE
DEVELOP CONVECTION BY 18-19Z OVER THE EASTERN MOUNTAINS...INTO THE
PALMER DIVIDE AND RATON RIDGE.  EXPECT THE THUNDERSTORM ACTIVITY TO
SHIFT EAST BY MID AFTERNOON...INTO THE I-25 CORRIDOR...AND THEN EAST
ACROSS THE EASTERN PLAINS THROUGH THE AFTERNOON AND EVENING.  GIVEN
THE INSTABILITY AND MODEST SHEAR VALUES...THE PRIMARY CONCERNS WILL
BE LARGE HAIL AND DAMAGING WINDS.  UPDRAFT HELICITY VALUES ARE NOT
AS IMPRESSIVE ON THE VARIOUS WRF SOLUTIONS...AND THAT WILL LIKELY
LIMIT THE TORNADO THREAT THIS AFTERNOON AND EVENING.

IN ADDITION TO THE SEVERE WEATHER THREAT...THERE WILL BE THE
POTENTIAL FOR FLASH FLOODING ON THE WALDO CANYON BURN SCAR.  IF ONE
OF THESE THUNDERSTORMS SHOULD MOVE OVER THE BURN SCAR...THEY WILL BE
CAPABLE OF PRODUCING HEAVY RAINFALL.  PEOPLE IN AND AROUND THE BURN
SCAR SHOULD MONITOR ANY THUNDERSTORM ACTIVITY...ESPECIALLY LATE THIS
MORNING THROUGH THIS AFTERNOON.

TONIGHT...MODELS IN AGREEMENT WITH SHOWER AND THUNDERSTORM ACTIVITY
TRANSVERSING THE EASTERN PLAINS THROUGH THE EVENING HOURS.  THE MAIN
QUESTION WILL BE IF ANY CONVECTION REDEVELOPS LATER DURING THE
OVERNIGHT HOURS.  GIVEN THE ABUNDANT MOISTURE AND LIKELIHOOD OF
OUTFLOW BOUNDARIES...HAVE A FEELING A FEW SHOWERS AND THUNDERSTORMS
WILL REMAIN POSSIBLE...ESPECIALLY OUT NEAR THE KANSAS BORDER...AND
SOUTH ALONG THE NEW MEXICO BORDER.  THE MAIN THREATS WITH NOCTURNAL
CONVECTION WILL LIKELY BE SMALL HAIL AND GUSTY WINDS...ALONG WITH
BRIEF HEAVY RAINFALL.  MOZLEY

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 517 AM MDT FRI JUN 6 2014

...CONTINUED ACTIVE THROUGH THE WEEKEND...DRIER MONDAY INTO
WEDNESDAY...THEN ACTIVE AGAIN...

PATTERN WILL REMAIN ACTIVE THROUGH THE WEEKEND.  IN FACT...IT WILL
LIKELY BE MORE ACTIVE...WITH WETTER STORMS...MORE WIDESPREAD STORMS
AND STILL SOME SEVERE WEATHER TO CONTEND WITH. A SERIES OF WAVES
WILL DROP SOUTHEAST ACROSS THE AREA SATURDAY AND SUNDAY AS AN UPPER
TROUGH DRIFTS ACROSS THE REGION FROM THE PACIFIC NORTHWEST.  THESE
WAVES WILL BE ACCOMPANIED BY AREAS OF SURFACE HIGH PRESSURE DROPPING
SOUTH THROUGH THE PLAINS...INCREASING LOW LEVEL UPSLOPE FLOW ACROSS
THE PLAINS UP INTO TO THE EASTERN MOUNTAINS.  SO...LIKELY A WET
PERIOD AHEAD FOR MUCH OF THE EAST...WITH LESS ACTIVITY AS YOU HEAD
WESTWARD...FARTHER FROM THE UPSLOPE FLOW.  CONCERNS WILL INCREASE
REGARDING THE THREAT OF FLOODING...ESPECIALLY ON THE BURN
SCARS...BUT ALSO FOR AREAS RIVERS AND STREAMS THAT ARE CURRENTLY
FULL FROM SNOWMELT.

MONDAY THROUGH MUCH OF WEDNESDAY...CURRENTLY LOOKS WARMER AND DRIER
AS THE UPPER TROUGH MOVES EAST OF THE AREA AND SHORT WAVE RIDGING
MOVES IN FROM THE WEST.

WEDNESDAY NIGHT AND THURSDAY...THE PATTERN LOOKS TO MOISTEN UP AGAIN
AS ANOTHER DISTURBANCE MOVES THROUGH THE RIDGE OVER COLORADO.  THE
DISTURBANCE LOOKS TO SEND ANOTHER SURGE OF MOIST...UPSLOPE WINDS
SOUTH INTO EASTERN COLORADO...FOR ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS...SOME SEVERE AND SOME WET. LW

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1102 AM MDT FRI JUN 6 2014

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AROUND
NOON...THEN SPREAD EASTWARD ACROSS THE PLAINS DURING THE AFTERNOON
AND EVENING. THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME
SEVERE OVER OR NEAR THE KCOS AND KPUB TERMINALS...WITH LARGE HAIL
UP TO 2 INCHES IN DIAMETER...AND WIND GUSTS OVER 50 KTS POSSIBLE.
HAVE INTRODUCED SOME GUSTS TO 40KTS ALONG WITH GS IN A TEMPO GROUP
TO COVER THE POTENTIAL. HIGHEST THREAT WINDOW FOR KCOS WILL BE
BETWEEN 20Z-23Z. AND HIGHEST THREAT WINDOW FOR PUB WILL BE FROM
22Z AND 01Z. KALS COULD ALSO SEE AN ISOLATED THUNDERSTORM...BUT
THESE WILL BE LESS LIKELY TO IMPACT THE TERMINAL. EXPECTING
ANOTHER ROUND OF STRATUS FOR THE SOUTHEAST PLAINS TONIGHT...BUT
CIGS SHOULD REMAIN VFR TO MVFR...AND PLAN TO KEEP THEM IN THE VFR
CATEGORY FOR NOW. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MOZLEY
LONG TERM...LW
AVIATION...KT
Hazardous weather outlook, Jun 6, 11:02 AM MDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1102 AM MDT FRI JUN 6 2014

COZ058>089-093>099-071715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1102 AM MDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE FORECAST TO RE-DEVELOP AROUND NOON OVER THE
EASTERN MOUNTAINS. HAIL UP TO 1 INCH IN DIAMETER AND WIND GUSTS
TO NEAR 50 MPH ARE EXPECTED INITIALLY AS STORMS DEVELOP. IN
ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. IF ONE OF
THESE THUNDERSTORMS MOVES OVER THE WALDO CANYON BURN SCAR...FLASH
FLOODING WILL BE POSSIBLE.

THE THUNDERSTORMS WILL MOVE OFF THE MOUNTAINS AND SPREAD EAST ACROSS
THE EASTERN COLORADO PLAINS THROUGH THE AFTERNOON.  AS THEY MOVE
EAST...THEY WILL STRENGTHEN WITH SEVERAL STRONG TO SEVERE STORMS
LIKELY...WITH LARGE HAIL UP TO 2.5 INCHES IN DIAMETER AND
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH POSSIBLE. THE
THUNDERSTORM ACTIVITY WILL SHIFT EAST INTO KANSAS BY MIDNIGHT.

ANOTHER ROUND OF SHOWER AND THUNDERSTORMS ACTIVITY WILL BE POSSIBLE
ALONG THE KANSAS AND NEW MEXICO BORDERS LATE TONIGHT INTO SATURDAY
MORNING. THE EXACT LOCATION OF DEVELOPMENT WILL DEPEND HIGHLY ON
WHERE OUTFLOW BOUNDARIES RESIDE...WITH SMALL HAIL AND WIND GUSTS TO
50 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A TROUGH OF LOW PRESSURE WILL DROP SOUTHEAST ACROSS THE REGION
THIS WEEKEND INCREASING LOW LEVEL UPSLOPE FLOW ACROSS THE EASTERN
MOUNTAINS AND PLAINS. THIS WILL BRING INCREASING SHOWERS AND
THUNDERSTORMS TO THE REGION SATURDAY AND SUNDAY. AREAS FARTHER
WEST WILL SEE LESS ACTIVITY BUT STILL SEE SOME SHOWERS AND
THUNDERSTORMS.

PRIMARY STORM THREATS OVER THE WEEKEND WILL INCLUDE HEAVY
RAIN...FLOODING...LARGE HAIL AND LIGHTNING. THE FLOOD THREAT WILL
BE GREATEST ON AREA BURN SCARS. HOWEVER...AREA STREAMS AND RIVERS
SWOLLEN BY RECENT SNOWMELT WILL ALSO BE SUSCEPTIBLE.

AFTER A DRYING TREND MONDAY THROUGH MOST OF WEDNESDAY...THE CHANCE
FOR SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN WEDNESDAY NIGHT
INTO THURSDAY AS A NEW WEATHER DISTURBANCE MOVES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY ACROSS ALL OF THE SOUTHEASTERN PLAINS THIS AFTERNOON AND
TONIGHT.

31/23

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:13 PM MDTSpecial Weather StatementPUBLas Animas32 min
Jun 5, 6:18 PM MDTSpecial Weather StatementPUBElbert27 min
Jun 5, 6:24 PM MDTSevere Thunderstorm WarningPUBLas Animas51 min
Jun 5, 6:32 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
Jun 5, 6:56 PM MDTSevere Thunderstorm WarningPUBKiowa49 min
Jun 5, 7:25 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jun 5, 7:36 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers39 min
Jun 5, 7:45 PM MDTSpecial Weather StatementPUBEl Paso30 min
Jun 5, 8:04 PM MDTSevere Thunderstorm WarningPUBEl Paso56 min
Jun 5, 8:11 PM MDTTornado WarningPUBBent, Prowers34 min
Jun 5, 8:24 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo51 min
Jun 5, 8:32 PM MDTSevere Thunderstorm WarningPUBEl Paso43 min
Jun 5, 8:34 PM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Jun 5, 8:42 PM MDTTornado WarningPUBBent, Prowers33 min
Jun 5, 9:12 PM MDTSpecial Weather StatementPUBBent33 min
Jun 5, 9:20 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 5, 9:22 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jun 5, 9:37 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jun 5, 10:00 PM MDTSpecial Weather StatementPUBEl Paso30 min
Jun 5, 10:04 PM MDTSpecial Weather StatementPUBCrowley26 min
Jun 5, 10:24 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa51 min
Jun 5, 11:11 PM MDTSevere Thunderstorm WarningPUBKiowa38 min
Jun 6, 12:13 AM MDTSpecial Weather StatementPUBProwers92 min
Jun 6, 2:30 AM MDTSpecial Weather StatementPUBElbert30 min
Jun 6, 1:23 PM MDTSevere Thunderstorm WarningPUBLas Animas52 min
Jun 6, 1:32 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas43 min
Jun 6, 1:40 PM MDTSpecial Weather StatementPUBTeller50 min
Jun 6, 1:55 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jun 6, 1:56 PM MDTTornado Warning Tornado observedPUBLas Animas34 min
Jun 6, 2:22 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Jun 6, 2:23 PM MDTTornado Warning Tornado observedPUBLas Animas37 min
Jun 6, 2:28 PM MDTSpecial Weather StatementPUBTeller32 min
Jun 6, 2:39 PM MDTSevere Thunderstorm WarningPUBEl Paso51 min
Jun 6, 2:41 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers49 min
Jun 6, 2:44 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jun 6, 2:52 PM MDTTornado Warning Tornado observedPUBLas Animas23 min
Jun 6, 2:54 PM MDTSpecial Weather StatementPUBTeller36 min
Jun 6, 3:05 PM MDTSevere Thunderstorm WarningPUBPueblo40 min
Jun 6, 3:08 PM MDTSevere Thunderstorm WarningPUBLas Animas52 min
Jun 6, 3:10 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas50 min
Jun 6, 3:10 PM MDTSevere Thunderstorm WarningPUBKiowa50 min
Jun 6, 3:14 PM MDTSevere Thunderstorm WarningPUBLas Animas23 min
Jun 6, 3:17 PM MDTTornado WarningPUBBaca, Bent, Las Animas28 min
Jun 6, 3:20 PM MDTSevere Thunderstorm WarningPUBEl Paso19 min
Jun 6, 3:44 PM MDTSevere Thunderstorm WarningPUBPueblo23 min
Jun 6, 3:45 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers45 min
Jun 6, 3:51 PM MDTSevere Thunderstorm WarningPUBPueblo39 min
Jun 6, 3:56 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jun 6, 4:10 PM MDTSpecial Weather StatementPUBBaca35 min
Jun 6, 4:14 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo46 min
Jun 6, 4:15 PM MDTTornado WarningPUBKiowa, Prowers60 min
Jun 6, 4:17 PM MDTSpecial Weather StatementPUBLas Animas28 min
Jun 6, 4:44 PM MDTSevere Thunderstorm WarningPUBKiowa27 min
Jun 6, 4:51 PM MDTSpecial Weather StatementPUBLas Animas24 min
Jun 6, 4:53 PM MDTSpecial Weather StatementPUBBaca37 min
Jun 6, 5:30 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jun 6, 5:44 PM MDTSpecial Weather StatementPUBKiowa91 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.